# SDR AALA202412111083

- Difficulty date: December 6, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,320 hours, 28,928 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 0546794
- Part serial: C0520RP
- Condition: Cracked
- Location: Zone 800
- Part time: 68,033 hours, 25,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON ENCLOSURE OFF-WING SCAPE SLIDE LEFT HAND FORWARD (ON STUD ATTACHTMENT STRUCTURE) ON LEFT HAND WING. REPLACED ENCLOSURE OFF-WING SCAPE SLIDE ON LEFT HAND FORWARD EMERGENCY EXIT DOOR.
